# SDR ASAA2021070235245

- Difficulty date: July 2, 2021
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 450 hours, 218 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 31-005-00 FOUND FAULT "BLEED PM SENSOR 1R" IN SCHEDULED MAINTENACE TASK MESSAGES. GROUNDED - YES. FOUND MAINTENACE MESSAGE 36-21021 IN PRESENT LEG FAULTS & EXISTING FAULTS. DEFERRED PER T/C 31-005-00. PLT DEFERRAL FOR 2,950 FLIGHT HOURS. FAULT SHOWED IN SCHEDULED MAINTENANCE TASK MESSAGES. FAULT NO LONGER PRESENT. PERFORMED ELECTRICAL LRU - REPLACEMENT TEST PER B737-9 AMM 36-00-00-710-801AND B737-9 IFIM TASK 36-21-00-810-804. NO FAULTS FOUND, TEST PASSED.
